# SDR SWIA201437311

- Difficulty date: April 15, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 19,983 hours, 12,106 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Slider
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE UPPER TRANSCOWL INBD SLIDER CHAFED AT FWD END.  C-CHECK, BLENDED DAMAGE AND RESTORED FINISH IAW REO.
